# SDR USAA2011053100050

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 51,816 hours, 7,768 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: F5725800920195
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - CRACK ON RIGHT WING RIB 6 AT AFT FUEL LINE CUTOUT.  REPAIRED RIGHT WING RIB 6 AT AFT FUEL LINE CUTOUT IAW EA 1344158, EO 5706U238 AND DRAWING R572-57026.
